# SDR SWAA2019050832469

- Difficulty date: May 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 10,150 hours, 4,455 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C19901
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE GIRT BAR HOOK LOOSE.  SECURED GIRT BAR HOOK PER SRM.
